# SDR FDEA201204291670

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 18,690 hours, 10,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327828622300
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, CLEVIS ADAPTER GOUGED AT FRAME 57.1 BETWEEN SEAT TRACKS 2R AND 3R.   REMOVED AND REPLACED CLS ADAPTER AT FRAME 57.1 BETWEEN SEAT TRACKS 2R AND 3R IAW FSRM 51-40-21 PAR. 7.
